# SDR SWAA094189

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 18,372 hours, 10,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LOOSE AND INOP.  REPAIRED BROKEN WIRES AND SECURED LIGHT PER MM.
